# SDR A6WA201643479

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R5301485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK NR 2 CORRODED, BETWEEN FS 409+16 - FS 409+112.  R & R RT SIDE WALL SEAT TRACK NR 2 IAW AMM 53-01-11 & REO 601R-53-00-485.
